Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Suffering from hair loss and white hair. What should I do?

Sep 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1416 Questions
I am loosing my hair and as well as hair is becoming white
Posted Wed, 14 Nov 2012 in Hair Loss
Answered by Dr. Das Arindam 2 hours later

Firstly, hair loss may occur due to many reasons like dandruff (most common), hypothyroidism, and many more. So, for an appropriate cause, you have to be examined thoroughly.

Causes of white hair include - family tradition of early whitening of hair, street and strain, liver damage.

You have to follow some instruction -

1. If dandruff is present, use antifungal shampoo daily. Apply it half an hour before bath. Use good shampoo and conditioner during bath. Avoid using oil.

2. Do a thyroid profile test including T3, T4, and TSH. If any abnormality detected, consult with endocrinologist.

3. If stress, tension is present in your life try to avoid.

4. If liver abnormality suspected, then do a liver function test. Take some liver protecting drugs.

5. If it is your family tradition, then nothing can improve the condition.

6. Take good nutritious diet. Try to avoid the fast food. This will help.

7. Try to take multivitamin group of drugs. Consult with your family physician for the trade name of the drug.

Hope this information suffices.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor